Tennessee, 2022Tornadoes and Damaging Winds in Tennessee, March 30, 2022
March 30, 2022 · NWS MEG · 25 events in 7 counties and zones
On Wednesday 03/30/2022 a strong shortwave trough and cold front moved across the region. Strong gradient winds occurred before the cold front moved across the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.3 million
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On Wednesday 03/30/2022 a strong shortwave trough and cold front moved across the region. Strong gradient winds occurred before the cold front moved across the area. Severe thunderstorms, flooding and tornadoes occurred. Damage was reported across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 30, 2:12 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 30, 2:12 PM CST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
312 PM CDT Wed Mar 30 2022
.DISCUSSION...
Severe weather is ongoing across much of the Midsouth and is
expected to continue in portions of west Tennessee and northeast
Mississippi through 9-10pm. Low-level shear remains quite
strong per regional VWP data -- 850 mb winds are around 50 kts from
Jackson, MS to Memphis. Damaging wind gusts will continue to be a
threat as this line moves into temperatures in the lower 70s and
dewpoints in the low to mid 60. Farther north into northeastern
Arkansas and western Tennessee, buoyancy is less owing to cloud
cover; however, low /mid-level winds remain very strong.
Strong, possibly damaging wind is also ongoing across the
Midsouth, that is not associated with thunderstorms. Numerous
gusts have been observed in the mid to upper 40 mph range. Well
ahead of the line of thunderstorms, a 53 mph gradient wind was
observed at Tupelo, MS.
Showers, thunderstorms and wind should taper off overnight. Lows
will fall into the 40s across most of the Midsouth.
Surface high pressure will build in tomorrow followed by a weak
ridge aloft Friday. As a result, dry conditions are expected.
Morning lows will be in the 40s Thursday and in the mid to upper
30s Friday. Expect high temperatures in the mid 50s to mid 60s
each day.
Temperatures will trend warmer over the weekend. Afternoon highs
should warm back into the mid 60s to mid 70s. There may be a few
showers early Saturday as a quick moving shortwave moves from
southwest Missouri, across the Midsouth and into middle Tennessee.
The warming trend will continue Monday. A trough will deepen over
the western US Sunday into early next week setting up southwest
flow across the Midsouth. Tuesday into Wednesday rain and
thunderstorms are expected to return to the Midsouth as another
dynamic storm system moves across the middle and lower Mississippi
River valley.
30
&&
.AVIATION...18Z TAF Set
Southerly winds are increasing across the Mid-South. Seeing gusts
up to 30 KTS already. Speeds will continue to increase this
afternoon until a line of convection moves through the region.
Did not change the timing of the convection much. Still expecting
line to move through KJBR between 19-22Z, KMEM between 20-23Z,
KMKL between 21-24Z, and KTUP between 22-01Z. MVFR CIGS will
spread into the area behind the convection and will persist at
KMKL and KTUP through 15-17Z. Winds will subside after the
convection but will still remain gusty.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...High Wind Warning until 7 PM CDT this evening for Clay-Craighead-
Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
Poinsett-St. Francis.
MO...High Wind Warning until 7 PM CDT this evening for Dunklin-
Pemiscot.
MS...High Wind Warning until 7 PM CDT this evening for Alcorn-Benton
MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee
MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.
TN...High Wind Warning until 7 PM CDT this evening for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Fayette-Gibson-
Hardeman-Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-
Madison-McNairy-Obion-Shelby-Tipton-Weakley.
&&Hazardous weather outlook, Mar 30, 10:59 AM CST, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
1159 AM CDT Wed Mar 30 2022
ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-311900-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
1159 AM CDT Wed Mar 30 2022
This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.
.DAY ONE...This Afternoon and Tonight
Severe weather is likely across the entire Mid-South. The greatest
risk is across north Mississippi. The primary hazards are
damaging wind and tornadoes. A secondary hazard includes flash
flooding.
Timing of severe storms will be most likely over east Arkansas
and the Missouri Bootheel during late morning to early afternoon,
and over west Tennessee and north Mississippi in the early to
late afternoon.
In addition to the severe weather threat, very strong non-
thunderstorm wind with gusts to 60 mph are expected across the
entire Mid-South. The wind will be sufficiently strong to cause
tree damage and power outages. It will also make travel difficult,
especially for high profile vehicles and particularly on east-
west highways.
Strong wind may also result in localized blowing dust around
freshly plowed fields resulting in diminished visibility.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will be needed today.
In the hours before
Local storm report, Mar 30, 3:47 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM NON-TSTM WND DMG 3 WNW BLUE GOOSE 35.72N 88.63W
03/30/2022 MADISON TN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
WNW BLUE GOOSE. 1-INCH TREE LIMBS BROKEN;
SHINGLES BLOWN OFF.
0334 PM NON-TSTM WND DMG BLUE GOOSE 35.70N 88.58W
03/30/2022 HENDERSON TN AMATEUR RADIO
ROOF DAMAGE DUE TO TREES DOWN.
0257 PM NON-TSTM WND DMG BRUCETON 36.03N 88.25W
03/30/2022 CARROLL TN LAW ENFORCEMENT
TREES DOWN ON GENERAL FORREST DRIVE.
0154 PM NON-TSTM WND DMG 4 N ECRU 34.41N 89.03W
03/30/2022 UNION MS BROADCAST MEDIA
TWO LARGE TREE BRANCHES DOWN ON A VEHICLE IN
INGOMAR, MS.
0311 PM FUNNEL CLOUD 4 W MICHIGAN CITY 34.98N 89.32W
03/30/2022 BENTON MS PUBLIC
BRIEF FUNNEL.
0346 PM TSTM WND DMG 1 S CARUTHERSVILLE 36.17N 89.66W
03/30/2022 PEMISCOT MO PUBLIC
LARGE TREE BLOCKING SOUTH WARD AVE 3200
BLOCK.
0200 PM NON-TSTM WND GST KENNETT 36.24N 90.05W
03/30/2022 NAN MPH DUNKLIN MO AMATEUR RADIO
41 MPH WIND GUST REPORTED.
1243 PM NON-TSTM WND DMG 1 SE TRUMANN 35.66N 90.51W
03/30/2022 POINSETT AR LAW ENFORCEMENT
LARGE TREE BRANCH DOWN.
0134 PM NON-TSTM WND DMG LEPANTO 35.61N 90.33W
03/30/2022 POINSETT AR BROADCAST MEDIA
TREE DOWN ACROSS RESIDENTIAL ROAD.
0259 PM HAIL TYRONZA 35.49N 90.36W
03/30/2022 M0.50 INCH POINSETT AR LAW ENFORCEMENT
SMALL HAIL ABOUT 0.5 INCHES.
0300 PM TSTM WND DMG DYESS 35.59N 90.21W
03/30/2022 MISSISSIPPI AR EMERGENCY MNGR
ROOF TORN OFF A MOBILE HOME.
0338 PM TSTM WND DMG 1 W BURDETTE 35.81N 89.97W
03/30/2022 MISSISSIPPI AR EMERGENCY MNGR
SEMI BLOWN OFF THE ROAD ON I-55 AT THE 58
MILE MARKER.
0439 PM FLOOD BLYTHEVILLE 35.93N 89.92W
03/30/2022 MISSISSIPPI AR EMERGENCY MNGR
MINOR STREET FLOODING.
0305 PM TSTM WND DMG 6 SE MARMADUKE 36.12N 90.31W
03/30/2022 GREENE AR LAW ENFORCEMENT
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6
SE MARMADUKE. OVERTURNED CENTER PIVOT ON 946
RD.
0107 PM NON-TSTM WND DMG 4 W BROOKLAND 35.89N 90.65W
03/30/2022 CRAIGHEAD AR LAW ENFORCEMENT
LARGE TREE UPROOTED ACROSS OLD GREENSBORO
ROAD, JUST AFTER SAGE MEADOWS BLVD.
0124 PM NON-TSTM WND DMG 2 ESE JONESBORO 35.81N 90.65W
03/30/2022 CRAIGHEAD AR BROADCAST MEDIA
MEDIAN LIGHT POLE DOWN ACROSS I-555 AT
WILLOW ROAD.
0250 PM TSTM WND DMG 1 WNW BAY 35.74N 90.57W
03/30/2022 CRAIGHEAD AR PUBLIC
LARGE TREE BRANCH DOWN.
0345 PM TSTM WND DMG 1 N CORNING 36.42N 90.59W
03/30/2022 CLAY AR PUBLIC
TELEPHONE POLE DOWN NEAR S&L IRRIGATION.
&&Local storm report, Mar 30, 3:57 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
457 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 4 SSW KINGS 34.25N 90.63W
03/30/2022 COAHOMA MS EMERGENCY MNGR
REPORT OF MULTIPLE TREES AND POWERLINES DOWN
NEAR THE NEIGHBORHOOD OF STOVALL RD. AND
RESERVATION RD. TREES UPROOTED AND SNAPPED
AS WELL AS DAMAGE TO HOUSES AND VEHICLES.
&&
SWBLocal storm report, Mar 30, 4:04 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
504 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM TSTM WND DMG MARKS 34.26N 90.27W
03/30/2022 QUITMAN MS EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN IN MARKS
AND LAMBERT.
&&
SWBLocal storm report, Mar 30, 4:06 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG 1 N SOUTHAVEN 34.99N 90.00W
03/30/2022 DESOTO MS FIRE DEPT/RESCUE
DAMAGE TO A WAREHOUSE AT I-55 AND STATELINE
RD.
&&Local storm report, Mar 30, 4:14 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FUNNEL CLOUD 6 E BATESVILLE 34.32N 89.83W
03/30/2022 PANOLA MS PUBLIC
FUNNEL CLOUD NEAR HWY 315 & HWY 6.
0440 PM TSTM WND DMG CHARLESTON 34.01N 90.06W
03/30/2022 TALLAHATCHIE MS EMERGENCY MNGR
REPORTS OF SOMEONE TRAPPED IN A HOUSE, AS
WELL AS TREES AND POWER LINES DOWN
THROUGHOUT THE COUNTY.
&&Local storm report, Mar 30, 4:19 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
519 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG HARMONTOWN 34.53N 89.65W
03/30/2022 LAFAYETTE MS TRAINED SPOTTER
ESTIMATED WIND GUST 60MPH 3 MI NORTH OF
SARDIS LAKE. ALSO HAS TREES DOWN AROUND THE
AREA.
&&Thunderstorm Wind, Shelby
- When
- March 30, 4:20 PM CST to 4:25 PM CST
- Where
- Shelby County, 2.37 mi ENE of Collierville Arpk
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.010, -89.690
Large tree down on power lines laying across the road at E Holmes Road and Byhalia Road with utilities affected.
Thunderstorm Wind, Fayette
- When
- March 30, 4:35 PM CST to 4:40 PM CST
- Where
- Fayette County, 2.7 mi ESE of Rossville to 1.29 mi SSE of Hays Crossing
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 35.036, -89.505
Powerline down across the road on Highway 57. A house suffered roof damage and several outbuildings were damaged along Highway 57.
Thunderstorm Wind, Fayette
- When
- March 30, 4:40 PM CST to 4:45 PM CST
- Where
- Fayette County, 2.76 mi N of Moscow to 3.48 mi NNE of Moscow
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.110, -89.420
Large pine tree down off Mckinstry Road and a large tree down off Watkins Drive.
Thunderstorm Wind, Fayette
- When
- March 30, 4:42 PM CST to 4:47 PM CST
- Where
- Fayette County, 0.69 mi S of Williston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.160, -89.380
Powerline and trees down along highway 76.
Thunderstorm Wind, Hardeman
- When
- March 30, 5:00 PM CST to 5:05 PM CST
- Where
- Hardeman County, Bolivar
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 35.270, -89.000
Multiple trees down north and around the Bolivar area, particularly near Highway 179.
Thunderstorm Wind, Fayette
- When
- March 30, 5:00 PM CST to 5:05 PM CST
- Where
- Fayette County, 1.33 mi NNE of Fayette Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.386, -89.207
An outbuilding was damaged on Perry Road.
Thunderstorm Wind, Hardeman
- When
- March 30, 5:00 PM CST to 5:05 PM CST
- Where
- Hardeman County, Whiteville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 35.330, -89.150
Numerous trees and power lines were knocked down in Whiteville.
Thunderstorm Wind, Hardeman
- When
- March 30, 5:05 PM CST to 5:10 PM CST
- Where
- Hardeman County, 2.25 mi SSW of Cedar Chapel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.369, -89.182
A barn was damaged on Walker Road.
Thunderstorm Wind, Madison
- When
- March 30, 5:17 PM CST to 5:20 PM CST
- Where
- Madison County, 0.63 mi WNW of Neely to 1.47 mi S of Mc Kellar Fld
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.552, -88.961
Straight-line winds damaged an outbuilding on Neely Station Road and knocked trees down. A school and the Madison County Sheriff's office suffered roof damage.
Tornado, Madison
- When
- March 30, 5:18 PM CST to 5:27 PM CST
- Where
- Madison County, 1.39 mi N of Neely to 1.37 mi NNE of Jackson
- Rating
- EF1
- Path length
- 8.49 mi
- Path width
- 175 yd
- Property damage
- $500,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.570, -88.948
The tornado developed just south of Womack Lane to the west of Denmark-Jackson Road. Damage was observed to two homes on Womack Lane, one with significant roof damage. Numerous trees were uprooted or snapped as this tornado moved northeast across rural, wooded land. Additional damage was observed at the Pacific Manufacturing facility on Smith Lane where the east-facing wall of a large metal building was peeled off of the frame. Several large rolling doors were blown in at this facility. There were also several metal power poles that were severely bent along Smith Lane. The tornado continued northeast to the south of the McKellar-Sipes Airport. Trees were uprooted along Old Denmark Road and a house suffered roof damage. Several businesses were damaged along Airways Boulevard just to the west of the South Fork of the Forked Deer River. The tornado moved into the southwest portion of Jackson uprooting trees, knocking down powerlines, and damaging the Jackson-Madison County General Hospital. A light pole was damaged at a baseball field. The roof came off at the Forrest Cove Nursing Home near the hospital before the tornado lifted. Peak winds were estimated at 100 mph.
Thunderstorm Wind, Madison
- When
- March 30, 5:19 PM CST to 5:20 PM CST
- Where
- Madison County, 1.6 mi N of Neely
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.573, -88.954
Straight-line winds damaged a carport on Womack Road.
Thunderstorm Wind, Madison
- When
- March 30, 5:23 PM CST to 5:24 PM CST
- Where
- Madison County, Mc Kellar Fld
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- ASOS
- Coordinates
- 35.600, -88.920
A measured wind gust of 60 MPH before the site lost power.
Thunderstorm Wind, Madison
- When
- March 30, 5:29 PM CST to 5:34 PM CST
- Where
- Madison County, 0.69 mi S of Carroll
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.710, -88.830
Roof ripped off a mobile home on Rolling Acres Drive.
Thunderstorm Wind, Madison
- When
- March 30, 5:30 PM CST to 5:35 PM CST
- Where
- Madison County, 2.36 mi NNE of Oakfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.750, -88.780
Major structural damage to houses and buildings on Barnes Road.
Thunderstorm Wind, Madison
- When
- March 30, 5:30 PM CST to 5:35 PM CST
- Where
- Madison County, 3.64 mi ENE of Fairview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Amateur Radio
- Coordinates
- 35.790, -88.790
Multiple trees down on houses on Christmasville Road. Also reports of multiple trees down damaging houses on Westover Road.
Tornado, Madison
- When
- March 30, 5:31 PM CST to 5:35 PM CST
- Where
- Madison County, 1.86 mi NNE of Oakfield to 2.81 mi WNW of Spring Creek
- Rating
- EF1
- Path length
- 5.13 mi
- Path width
- 250 yd
- Continued into
- Gibson, Tn (MEG)
- Property damage
- $250,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.746, -88.790
The tornado caused intermittent damage along a seven mile path that continued into southeast Gibson County. The tornado formed just west of the intersection of Barnes Road and Old Medina Road near the railroad tracks. The most significant damage occurred in this area where two homes sustained considerable damage. One home lost most of its roof and the east-facing garage door was blown in. A nearby metal building suffered significant damage. The second home sustained roof damage and many windows were blown out on the north- and south-facing walls. Debris was lofted and deposited in the forest downstream. A couple of barns were damaged farther east-northeast along Barnes Road with intermittent tree damage as the tornado traveled northeast. The next area of damage was at the intersection of Friendship Road and Barnes Road. A church and nearby home suffered minor roof damage and numerous trees were downed. Additional damage was noted on Christmasville Road in Madison County and then the tornado moved into Gibson County. Peak winds were estimated at 110 mph in Madison County.
Thunderstorm Wind, Madison
- When
- March 30, 5:33 PM CST to 5:35 PM CST
- Where
- Madison County, 3.48 mi NE of Oakfield to 2.98 mi WNW of Spring Creek
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.757, -88.758
Straight-line winds caused roof damage to a couple of houses, uprooted trees and knocked down large branches near Christmasville Road.
Thunderstorm Wind, Madison
- When
- March 30, 5:33 PM CST to 5:34 PM CST
- Where
- Madison County, 3.86 mi NE of Oakfield to 4.12 mi W of Spring Creek
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.766, -88.761
Straight-line winds uprooted trees along Barnes Road. An outbuilding and metal building suffered damage on Friendship Road.
Thunderstorm Wind, Gibson
- When
- March 30, 5:34 PM CST to 5:37 PM CST
- Where
- Gibson County, 0.7 mi SE of Medina to 1.28 mi SE of West
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Amateur Radio
- Coordinates
- 35.793, -88.761
Multiple trees were knocked down across the east side of Medina. An outbuilding was also damaged.
Tornado, Gibson
- When
- March 30, 5:35 PM CST to 5:38 PM CST
- Where
- Gibson County, 2.71 mi ESE of Medina to 2.45 mi ESE of West
- Rating
- EF1
- Path length
- 1.96 mi
- Path width
- 250 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.791, -88.723
The tornado crossed from Madison County into Gibson County damaging several outbuildings and knocking down numerous trees on Highway 152. Powerlines were down across Highway 152. The last area of damage was found off of Latham Chapel Road where several barns and outbuildings were damaged.
Tornado, Carroll
- When
- March 30, 5:50 PM CST to 6:00 PM CST
- Where
- Carroll County, 1.02 mi WNW of Leach to 2.17 mi NE of Huntingdon
- Rating
- EF1
- Path length
- 9.22 mi
- Path width
- 150 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.937, -88.516
The tornado initially touched down near Ledsinger Road uprooting trees. The Tornado moved northeast causing significant tree damage on Voss Lane. The tornado continued northeast, crossing Highway 70 north of Tate Loop causing significant damage on the south end of Skyline Lane. Several houses sustained roof damage, blown-out windows, and widespread tree damage. The tornado continued northeast crossing Veterans Drive South. The tornado damaged a metal building on Main Street and then crossed Veterans Drive North. A house suffered roof damage and trees were uprooted on Northwood Drive before the tornado lifted. Peak winds were estimated at 95 mph.
Thunderstorm Wind, Carroll
- When
- March 30, 5:57 PM CST to 6:00 PM CST
- Where
- Carroll County, 0.91 mi S of Huntingdon to 2.08 mi E of Huntingdon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 35.987, -88.422
Multiple powerlines and trees were knocked down on Highway 70 south of Huntingdon.
Thunderstorm Wind, Carroll
- When
- March 30, 5:59 PM CST to 6:00 PM CST
- Where
- Carroll County, 1.61 mi NE of Huntingdon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 36.016, -88.399
Trees were uprooted on Sunset Drive in Huntingdon.
Thunderstorm Wind, Benton
- When
- March 30, 6:00 PM CST to 6:05 PM CST
- Where
- Benton County, 1.32 mi WNW of Mc Illwain
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 35.880, -88.100
Powerlines down on Highway 69A, trees down on Highway 192 and Lick Creek Road.
Thunderstorm Wind, Benton
- When
- March 30, 6:00 PM CST to 6:05 PM CST
- Where
- Benton County, 0.89 mi NE of Camden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 36.060, -88.090
Trees and powerlines down causing power outages.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Arkansas, March 30, 20227 injured · $20 million · EF3 · 1 event
- Tornadoes and Damaging Winds in Mississippi, March 30, 20225 injured · $3.5 million · EF2 · 93 events
- Damaging Winds and Strong Wind in Alabama, March 30, 20221 death · 3 injured · $7.8 million · 81 kt wind · 24 events
- Tornadoes and High Wind in Alabama, March 30, 20222 injured · EF3 · 17 events
- Tornadoes and Damaging Winds in Louisiana, March 30, 2022$438,000 · EF2 · 8 events
- Rip Current in Puerto Rico, March 30, 20221 death · 1 injured · 1 event
- Tornadoes and Damaging Winds in Mississippi, March 30, 20221 injured · $720,000 · EF1 · 31 events
- Tornadoes and Damaging Wind in Mississippi, March 30, 2022EF2 · 8 events
- Tornadoes and Flood in Illinois, March 30, 2022$334,000 · EF1 · 6 events
- Tornadoes and Damaging Winds in Louisiana, March 30, 2022$250,000 · EF1 · 7 events
- Tornadoes and Damaging Winds in Mississippi, March 30, 2022$250,000 · EF1 · 4 events
- Tornado and Damaging Wind in Texas, March 30, 2022$150,000 · EF1 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1013949, 1013950, 1013952, 1013953, 1013955, 1015088, 1015613, 1015089, 1015471, 1013976, 1015473, 1013973, 1013965, 1013966, 1013967, 1014016, 1015474, 1015476, 1013968, 1015472, 1013975, 1013969, 1015479, 1013971, 1013972.